# SDR QXEA2021061500292

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 32,056 hours, 34,462 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING REFUELING WITH SYSTEM PRESSURIZED THE REAR DRAIN ON THE AFT OUTSIDE WALL OF THE #2 ENGINE NACELLE LEAKS FUEL. LEAK RATE GREATER THAN 5 DROPS PER SECOND OBSERVED AT TIMES. AFTER REFUELING STOPPED AND HOSE DISCONNECTED NO LEAKS NOTED. ( PRESSURE REFUELING SYSTEM – REFUEL AND PRESELECT REFUEL MODES ). PLACED ON MEL. RETURNED TO SERVICE.
